Open Access
Translator Disclaimer
April 2004 Moderate deviation probabilities for open convex sets: nonlogarithmic behavior
Uwe Einmahl, James Kuelbs
Ann. Probab. 32(2): 1316-1355 (April 2004). DOI: 10.1214/009117904000000216

Abstract

Precise asymptotics for moderate deviation probabilities are established for open convex sets in both the finite- and infinite-dimensional settings. Our results are based on the existence of dominating points for these sets, a related representation formula, and asymptotics for the integral term in this formula.

Citation

Download Citation

Uwe Einmahl. James Kuelbs. "Moderate deviation probabilities for open convex sets: nonlogarithmic behavior." Ann. Probab. 32 (2) 1316 - 1355, April 2004. https://doi.org/10.1214/009117904000000216

Information

Published: April 2004
First available in Project Euclid: 18 May 2004

zbMATH: 1060.60027
MathSciNet: MR2060299
Digital Object Identifier: 10.1214/009117904000000216

Subjects:
Primary: 60B11 , 60B12 , 60F05 , 60F10

Keywords: Berry–Esseen estimates for U-statistics , dominating points for open convex sets , Gaussian measures , Moderate deviation probabilities , nonlogarithmic behavior

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top